# SDR AALA20110127TUL06

- Difficulty date: January 27, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N634AA
- Make and model: Boeing 757223
- Aircraft serial: 24592
- Aircraft time: 64,237 hours, 22,552 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN E&E CEILING INTERCOSTAL CRACKED AT T-CAP STATION 418 AT BUTTLINE 0.  INSTALLED INTERCOSTAL TOP CAP AND SPLICE IAW SRM 51-70-12 AND EA B 757-53-015050, DATED 1/26/11.
